Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

An application of the calculus of variations to boundary value problems


Author: A. O. Hickson
Journal: Trans. Amer. Math. Soc. 31 (1929), 563-579
MSC: Primary 49K05
DOI: https://doi.org/10.1090/S0002-9947-1929-1501500-5
MathSciNet review: 1501500
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 49K05

Retrieve articles in all journals with MSC: 49K05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1929-1501500-5
Article copyright: © Copyright 1929 American Mathematical Society